| Model Number |
9-ASD-024 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025, a 24mm amplatzer septal occluder was chosen for implant using 9f amplatzer trevisio delivery system.During the procedure, it was observed that the occluder had a nitinol memory defect with a tight waist between two discs.The patient remained hemodynamically stable throughout the procedure.There was no angulation or kink noticed in the delivery system.The procedure was completed using a non-abbott device.There was no clinically significant delay in procedure and no adverse patient effects.No additional information available.